References of "Tsaknias, Panagiotis 50003229"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailGenuine Bianchi modular forms of higher level, at varying weight and discriminant
Rahm, Alexander UL; Tsaknias, Panagiotis UL

in Journal de Théorie des Nombres de Bordeaux (2019), 31(1), 27-48

Bianchi modular forms are automorphic forms over an imaginary quadratic field, associated to a Bianchi group. Those of the cuspidal Bianchi modular forms which are relatively well understood, namely ... [more ▼]

Bianchi modular forms are automorphic forms over an imaginary quadratic field, associated to a Bianchi group. Those of the cuspidal Bianchi modular forms which are relatively well understood, namely (twists of) base-change forms and CM-forms, are what we call non-genuine forms; the remaining forms are what we call genuine. In a preceding paper by Rahm and Şengün, an extreme paucity of genuine forms has been reported, but those and other computations were restricted to level One. In this paper, we are extending the formulas for the non-genuine Bianchi modular forms to higher levels, and we are able to spot the first, rare instances of genuine forms at higher level and higher weight. [less ▲]

Detailed reference viewed: 176 (16 UL)
Full Text
See detailPossible connection between a generalized Maeda's conjecture and local types
Dieulefait, Luis; Tsaknias, Panagiotis UL

E-print/Working paper (2016)

Detailed reference viewed: 38 (1 UL)
Full Text
Peer Reviewed
See detailCriteria for p-ordinarity of Families of Elliptic curves over infinitely many number fields
Freitas, Nuno; Tsaknias, Panagiotis UL

in International Journal of Number Theory (2015), 11(1), 81-87

Detailed reference viewed: 63 (4 UL)
Full Text
Peer Reviewed
See detailA possible generalization of Maeda's conjecture
Tsaknias, Panagiotis UL

in Computations with Modular Forms 2011 - Conference Procceedings (2014)

Detailed reference viewed: 72 (5 UL)
Full Text
Peer Reviewed
See detailA characterization of ordinary modular eigenforms with CM
Adibhatla, Rajender UL; Tsaknias, Panagiotis UL

in Arithmetic and Geometry (2013, July)

Detailed reference viewed: 39 (2 UL)
Full Text
See detailDimension Formulae for Spaces of Lifted Bianchi Modular Forms
Haluk Sengun, M.; Tsaknias, Panagiotis UL

E-print/Working paper (2013)

Detailed reference viewed: 25 (0 UL)
Full Text
See detailA level raising result for modular Galois representations modulo prime powers
Tsaknias, Panagiotis UL

E-print/Working paper (2012)

Detailed reference viewed: 18 (1 UL)